# SDR DALA2024050304924

- Difficulty date: May 2, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 20,649 hours, 9,091 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SHIP 3027 - DIV - TO DEN DUE TO LAVATORIES BEING INOPERATIVE AND LAV TANK SHOWING FULL ON FAP.   WASTE TANK FOUND COMPLETELY FULL. SYSTEM OPERATED NORMALLY AFTER BEING DUMPED.
